Abstract spectral theory : II. Minimal characters and minimal spectrums of multiplicative lattices

Thakare, Nimbakrishna K. and Manjarekar, C. S. and Maeda, Shûichirô: Abstract spectral theory : II. Minimal characters and minimal spectrums of multiplicative lattices. Acta scientiarum mathematicarum, (52) 1-2. pp. 53-67. (1988)

[img] Cikk, tanulmány, mű
math_052_fasc_001_002_053-067.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1988
Volume: 52
Number: 1-2
Page Range: pp. 53-67
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 66-67.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15169

Actions (login required)

View Item View Item